MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12788/cutis.0681

Медицинская библиотека · Cutis · 2023

Epidermal Growth Factor Receptor Inhibitor-Induced Symmetrical Drug-Related Intertriginous and Flexural Exanthema: Should You Discontinue the Offending Agent?

Lewis William, Forrestel Amy, Baumrin Emily

СтатьяПеревод пока не подготовлен

Аннотация

Epidermal growth factor receptor (EGFR) inhibitors cause numerous cutaneous adverse events (AEs), including papulopustular eruptions, paronychia, acral fissures, xerosis, alopecia, and trichomegaly. Symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) is a cutaneous reaction that has been uncommonly reported in association with EGFR inhibitors, though the optimal management strategy for this condition is unknown. We present 2 cases of SDRIFE secondary to EGFR inhibitor therapy in which the EGFR inhibitor was successfully continued while topical therapy was administered for effective control of symptoms. We also review the literature on EGFR inhibitor-related SDRIFE to assess the range of approaches to treating this condition. Our analysis suggests that the dermatologist is critical in diagnosing and treating this cutaneous AE, which may be supported with skin-directed therapy and may not require discontinuation of cancer treatment.

Для цитирования: Lewis William, Forrestel Amy, Baumrin Emily. Epidermal Growth Factor Receptor Inhibitor-Induced Symmetrical Drug-Related Intertriginous and Flexural Exanthema: Should You Discontinue the Offending Agent?. Cutis. 2023. DOI: 10.12788/cutis.0681.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.